# SDR V0XD201812187003

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: CC670392511
- Condition: Cracked
- Location: Wng/Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY "C" CHANNEL IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED AFT WING TO BODY "C" CHANNEL(PN:CC670-39251-1) IAW CRJ 700 SRM 51-42-13, 51-41-02, 51-40-11, AND MODSUM # 1S670538200021.
